This question was answered on Sat 16, Aug 2008 06:17pm by Dr Paul S, MD

COLON, STOMACH PROBLEMS, EXTENDED STOMACH, NAUSUA, AT TIMES. PAIN IN LEFT SIDE

    
Asked by Unregistered (Female; 53; USA; I have dibetis, fibromalgis, blood pressure, tyroid, manic depression; Relevant drugs:glusofauge for diebetis ) on Sat 16, Aug 2008 04:52pm

I have noticed over the past 2 years having problems with my stomach.. times i can only eat small meals, times i can eat something and i fell like i have eaten 4 course meal.. ive noticed over the past month,that its getting worse..i look like im 8 months preg.. my stomach is real huge and it want go down..having cramping pain type ( left side) where my colon area is.. or liver not for sure.. im getting nausua at times I fell like im so full but not have eaten anything.. i have to wait tell the unconfortable stomach goes down to eat, i get nausua and fell like my stomach gets hard at the top where my chest is, hard to breath.. what is my problem brenda

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Paul S, MD  on Sat 16, Aug 2008 06:17pm:

Hi, with what you have described, I believe it's high time you have yourself evaluated by a specialist, a gastroenterologist. Just to give you some ideas, this progressive enlargement of your abdominal area can mean several things. One is that you may have some form of bowel obstruction causing your intestines to become dilated. Another possibility is that there can be excess fluid inside your abdomen called 'ascites' as what we would see in patients with liver problems. This enlargement of the abdomen can also be due to enlarged organs such as the spleen or liver. I suggest you have yourself seen by a specialist. Imaging studies in the form of ultrasound or ct scan of the abdomen may be warranted. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Mary Anne on Fri 10, Sep 2010 01:49pm:
This sounds exactly like my symptoms. I have had 3 ultra sounds,an upper and lower GI and I still don't have the answer. I have another appointment with my Doc. 9.22.2010

Comment by Alenka on Thu 21, Oct 2010 05:22pm:
Hi, I have a 36 year old brother that i am very concerned about. The last year he went for blood work and has been told his liver is not good. My brother likes to drink occasionally mainly whisky. He is not taking no medication as of right know. Lately I've noticed that he is constantly rubbing his left side and i asked whats happening, and he just says it hurts, know hes complaining the right side hurts. I've asked him to go see a doctor but always refuses. I think he's just scared! I'm very frusterated and worried about my brother. I just don't know whats happening to him and if theres something i can do or suggest. Thank you

Comment by on Thu 24, Mar 2011 01:56am:
Please follow us on Facebook by clicking the like button below

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
painfulperiods     doggystyle     Search for answers     MUSCLE     modus 10mg during pregnency     Legs     Habbo     DELET     dr sheetal kaul sudafed     DOCTYPE     chkusr     CitAlopram diarrhea     liquemvulva     una     wilsin     heterogeneous bone marrow signal     Soda     Conbustion     rashes     La     babys     ind_b     Search for answers     painfulchappedlips     SEX AFTER HYSTERECTOMT     Strong urine smell     Alergy     dehydration symptoms     immunoglobin     is it ok to take advil after taking maxalt     Pimecrolimus cream     piles teatment     Crushed     Can I take cyclobenzapr with naproxen     scabieburrows     prednisone     Black     Highfeversore     norawm     mms     Myear     cervix     setious sinus     what does dimpling of the skin look like with breast cancer     Searchforanswersraju     cocklong     piles patients can marry     Sleep     preventative hiv drugs     srivastavadonation     goose     Eyesspecialist     Throat papilloma     change user name     dehydration symptoms     Alergy     Strong urine smell     SEX AFTER HYSTERECTOMT     painfulchappedlips     Search for answers     ind_b     Search for answers     babys     La     rashes     Conbustion     Soda     heterogeneous bone marrow signal     Search for answers     wilsin     una     liquemvulva     CitAlopram diarrhea     pain in head     multi     Pregnant white blotches on legs     SKINAREAIRRITATEDSpotontheelbow     Amblyopia     pathophysiology of ovarian cancer     hydrocephalushairdye     kidney failure and alcohol     strech20marks     Zolof     chennaiaddress     can i dissolve vitamin d granuels     ancle     painfulchappedlips     SEX AFTER HYSTERECTOMT     Search for answers     Strong urine smell     Alergy     dehydration symptoms     change user name     Search for answers     Throat papilloma     Search for answers     Eyesspecialist     Search for answers     goose     srivastavadonation     preventative hiv drugs     Sleep     piles patients can marry     cocklong     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats